# SDR RAIA990703

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 41SG107100G14
- Condition: Failed
- Location: Lt Fuel System
- Part time: 5,003 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7098 - STL - LEFT FUEL PRESSURE GAUGE INOPERATIVE.  MAINTENANCE REPLACED TRANSMITTER.  (M)
